# SDR QMLA2019050319045

- Difficulty date: May 3, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N383AM
- Make and model: Bell 407
- Aircraft serial: 54634
- Aircraft time: 842 hours, 2,308 cycles
- Engine: Allsn 250C47B
- Engine time: 866 hours, 2,003 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF, THE CREW AND PILOT NOTICED AN INEXPLICABLE HEAT RADIATING THROUGH THE AIRCRAFT ACCOMPANIED BY A SMELL OF BURNING PLASTIC. HEATER, AIR CONDITIONER AND DEMISTER WERE IN THE OFF POSITION. WE WERE ONLY A FEW MILES AWAY FROM BASE AND RETURNED TO BASE WITHOUT ISSUE AND CONTACTED MAINTENANCE. UPON INSPECTION BY MAINTENANCE PROBLEM COULD NOT BE DUPLICATED, NO DISCREPANCIES WERE FOUND.
